# SDR J7SA2023032000353

- Difficulty date: March 13, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N578FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20601
- Aircraft time: 8,681 hours, 5,200 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, A SMALL BUT NOTICEABLE AMOUNT OF SMOKE APPEARED IN THE COCKPIT AND QUICKLY DISSIPATED. THE CREW CHECKED FOR ANY FURTHER SMOKE TO APPEAR, AS WELL AS ANY ALERT FROM THE AIRCRAFT, BUT NOTHING APPEARED. CREW CONTINUED TO FINAL DESTINATION AND LANDED WITHOUT INCIDENT AT KHPN. REMOVED AND REPLACED ACM IAW CH 350 BD100 AMM 21-52-13-400-801. OPS TESTED AND PASSED NO DEFECTS NOTED.
